Reachability relations, transitive digraphs and groups

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Reachability relations, transitive digraphs and groups. / Seifter, Norbert; Potocnik, Primoz; Malnic, Aleksander; Sparl, Primoz.

in: Ars mathematica contemporanea, Jahrgang 8.2015, Nr. 1, 2015, S. 83-94.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Author

Seifter, Norbert ; Potocnik, Primoz ; Malnic, Aleksander ; Sparl, Primoz. / Reachability relations, transitive digraphs and groups. in: Ars mathematica contemporanea. 2015 ; Jahrgang 8.2015, Nr. 1. S. 83-94.

Bibtex - Download

@article{513f7f7e59c1468b93fa97f5cecbdadd,
title = "Reachability relations, transitive digraphs and groups",
author = "Norbert Seifter and Primoz Potocnik and Aleksander Malnic and Primoz Sparl",
year = "2015",
doi = "10.26493/1855-3974.521.9d8",
language = "English",
volume = "8.2015",
pages = "83--94",
journal = "Ars mathematica contemporanea",
issn = "1855-3966",
publisher = "DMFA Slovenije",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Reachability relations, transitive digraphs and groups

AU - Seifter, Norbert

AU - Potocnik, Primoz

AU - Malnic, Aleksander

AU - Sparl, Primoz

PY - 2015

Y1 - 2015

UR - https://doi.org/10.26493/1855-3974.521.9d8

U2 - 10.26493/1855-3974.521.9d8

DO - 10.26493/1855-3974.521.9d8

M3 - Article

VL - 8.2015

SP - 83

EP - 94

JO - Ars mathematica contemporanea

JF - Ars mathematica contemporanea

SN - 1855-3966

IS - 1

ER -